I was prescribed Klavox 1g twice a day to treat ear infection?

Hi,
I was prescribed Klavox 1g twice a day to treat ear infection. After the second day of taking the ab, I started feeling discomfort in my stomach, gas, bloating and diarrhea. I consulted a Gastroenterologist who advised me to stop taking Klavox, and prescribed Flagyl 500ml three times a day. Now, the bowel movements are bearable, and I feel generally better. However, I am experiencing ear pain again. I don’t know what to do? Does that mean the ear infection is back in full force? I am so worried…

Age: 37
Female
Medications: Omeprazole 20, Dogmatil 50

2
Doctor Answers And General Comments : (both members and visitors can post)

avatar
2 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
2 Comment authors
MargeDr. Deepak Patel Recent comment authors
  Subscribe  
Notify of
Dr. Deepak Patel
Member
Dr. Deepak Patel

Hello. Flagyl is an antibiotic treatment that needs a certain time to work. It is recommended that the full course of treatment be completed before determining if it has been successful or not. If you still experience pain after the full treatment, you should consult again to obtain a new prescription. Regards

Marge
Guest
Marge

I am not a doctor but while on antibiotics you have to take probiotics that is why your stomach was feeling that way no doctor is going to tell you this I was taking clavamox for ear infections so the doctor said I had I took it for 6 days then stopped because of the side effects and because most anitibiotics are ototoxic anyhow my ear pain came back as well but my ear was full of wax, I been to two different doctors and 2 ents finally the second one removed my ear wax, but don’t see ear infection… Read more »